# SDR AALA201605239006

- Difficulty date: May 22, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 28,618 hours, 4,083 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER LIGHT AT 3A INOPERATIVE.  RE-CONNECTED WIRE UNDER SEAT 3A & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
